Linguistic Picture Fuzzy Dombi Aggregation Operators and Their Application in Multiple Attribute Group Decision Making Problem
Muhammad Qiyas,
Saleem Abdullah,
Shahzaib Ashraf and
Lazim Abdullah
Additional contact information
Muhammad Qiyas: Department of Mathematics, Abdul Wali Khan University, Mardan 23200, Pakistan
Saleem Abdullah: Department of Mathematics, Abdul Wali Khan University, Mardan 23200, Pakistan
Shahzaib Ashraf: Department of Mathematics, Abdul Wali Khan University, Mardan 23200, Pakistan
Lazim Abdullah: School of Informatics and Applied Mathematics, Universiti Malaysia Terengganu, Kuala Nerus 21030, Malaysia
Mathematics, 2019, vol. 7, issue 8, 1-22
Abstract:
The aims of this study are to propose the linguistic picture fuzzy Dombi (LPFD) aggregation operators and decision-making approach to deal with uncertainties in the form of linguistic picture fuzzy sets. LPFD operators have more flexibility due to the general fuzzy set. Utilizing the Dombi operational rule, the series of Dombi aggregation operators were proposed, namely linguistic picture fuzzy Dombi arithmetic/geometric, ordered arithmetic/ordered geometric and Hybrid arithmetic/Hybrid geometric aggregation operators. The distinguished feature of these proposed operators is studied. At that point, we have used these Dombi operators to design a model to deal with multiple attribute decision-making (MADM) issues under linguistic picture fuzzy information. Finally, an illustrative example to evaluate the emerging technology enterprises is provided to demonstrate the effectiveness of the proposed approach, together with a sensitivity analysis and comparison analysis, proving that its results are feasible and credible.
Keywords: linguistic picture fuzzy set; Dombi operations; Linguistic picture fuzzy Dombi arithmetic aggregation operators; Linguistic picture fuzzy Dombi geometric aggregation operators; decision making problems (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
https://www.mdpi.com/2227-7390/7/8/764/pdf (application/pdf)
https://www.mdpi.com/2227-7390/7/8/764/ (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:7:y:2019:i:8:p:764-:d:259310
Access Statistics for this article
Mathematics is currently edited by Ms. Emma He
More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().